Opuscula Mathematica
Opuscula Math. 29, no. 1 (), 41-55
Opuscula Mathematica

Multivariate kernel density estimation with a parametric support

Abstract. We consider kernel density estimation in the multivariate case, focusing on the use of some elements of parametric estimation. We present a two-step method, based on a modification of the EM algorithm and the generalized kernel density estimator, and compare this method with a couple of well known multivariate kernel density estimation methods.
Keywords: density estimation, kernel, bandwidth, kernel density estimator, EM algorithm.
Mathematics Subject Classification: 62G07, 65C99.
Cite this article as:
Jolanta Jarnicka, Multivariate kernel density estimation with a parametric support, Opuscula Math. 29, no. 1 (2009), 41-55, http://dx.doi.org/10.7494/OpMath.2009.29.1.41
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.